Med change again, agh!


My therapist told me to call my doctor about my mixed episode/cycling the other night and he agreed with her that it was the Wellbutrin causing it. He said that you get the full benefits of Wellbutrin at around 4 weeks and that’s where I’m at. Of course now it’s doing what I warned him it would do 4 weeks ago which is what it always does: makes me manic. Basically it made me cycle from mania to deep depression. So he told me to stop taking it. I said, “What do I do about the depression returning?”, he said, “Let’s see how you do without it.” Ha! So now I get to wait for the depression to come back again. Fun!

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in depression and tagged . Bookmark the permalink.

4 Responses to Med change again, agh!

  1. empty says:

    The battle of the meds. Been there, done that. Makes me wonder if the drs really “get it.” Did you get a different med to replace the Wellbutrin? I’ve been off Wellbutrin for a year because it wasn’t working. Been on Lamictal since. Sorry you’ve got this kind of battle to fight. Hang in there.

    jo

    • CimmerianInk says:

      Hey jo! And thank you.

      No, he didn’t replace the Wellbutrin with anything, and of course I was on the Wellbutrin because they think the Lamictal caused the drug-induced lupus I now have. *sigh*

  2. castorgirl says:

    Hi tai,

    Oh wow… just wow… drug rollercoasters are the worst type. It’s amazing what those side effects on the little warning label can really mean. Saying that, I also know how they save lives everyday… it’s just a matter of finding the right combination of everything in your life.

    I hope you find that combination soon.

    Sending positive thoughts and (((warm safe hugs))) if they are wanted,
    CG

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s